Thanks for your reply. I being scheduled asap foranother surgery for cauterization of bleeding areas and to flush out blood clots, due to my stupid VA CCN insurance Authorization expiring every 6 months it has postponed my surgery, I'm starting to get more than a little concerned over urinating blood and clots as often as I have been starting on my 4th week now. I don't know how long the authorization takes but I hope it's soon Of all the times for it to expire it had to be when I have complication.. just worried. And the flat areas were actual tumors my Urologist removed in my 2nd surgery there were 3 tumors totaling . 02mm .I'm not sure if more tumors could come back in 6 weeks or so.
Last edit: 1 month 1 week ago by Freebird61. Reason: Ad more comment to my reply
Were the flat areas tumors or is it some type of inflammation? I have had a number of biopsies on suspicious areas that turned to be inflammation, but as Allan indicated, CIS should be addressed. You need to know what the pathology report says.
If the bleeding gets heavy or the clotting impedes your ability to pee, I'd recommend getting assistance fairly quickly. I had a bleed from a resection site a few days after a BCG treatment and waited until my bladder was 80% full of clotted material (per the ER ultrasound) before seeking help. Needed a unit of red blood cells, cauterization, foley, and 2 overnights while my hematocrit returned to normal levels. No Fun. The orange pee sounds like they gave you the over-the-counter med, AZO.
Many of us will question your report where you say 3 "flat" tumors found. If these are CIS, which is a flat red/lesion like, these are ALWAYS considered high grade and definitely a concern. I would get a copy of the path report and ask your URO if they are seeing CIS? IF, you have any questions get a second opinion. Often those simply confirm the previous DX.
Passing blood clots 10-17 days past is common due to the surgical site shedding things. If the blood is dark or old, it is probably not for concern. It happened to me and if I was alerted to that I would have freaked out. Red, or fresh blood would be a concern after 3-4 weeks. The chemo wash could also cause the irritation via blood passing. Either way, you need answers.
You really need to ask your URO more questions as none of us are doctors and get real answers. We are volunteers that have been there and done it. If you go for a second opinion, get a teaching hospital or university setting that really specializes in bladder cancer. MD Anderson, Northwestern or U of Chicago, John Hopkins, Sloan Kettering, Moffit in Tampa has a good reputation, Emory, USC just to name a few from past posters and compilations via rating services.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
I have been diagnosed with DIAGNOSIS:2/7/23 GRC
BLADDER TUMOR, TUR:
- LOW GRADE PAPILLARY UROTHELIAL CARCINOMA, NONINVASIVE.
- NEGATIVE FOR LYMPHOVASCULAR INVASION.
- NO MUSCULARIS PROPRIA PRESENT IN THIS BIOPSY. I had TURBT procedure for one tumors, 3month Cystoscopy found 3 more tumors had grown but these were flat compared to the first one which was mushroom shaped. I had second TURBT procedure and Mytomicin instillation into my bladder after. Just one treatment. Now a month out from second surgery and I have begun passing blood and blood clots suddenly. I was prescribed a antibiotic and medicine to stop bladder spasms and pain, the meds turned my urine a deep color orange. I also had a ultrasound to check for urine retention. 3 plus weeks now and still blood in urine and large clots are passing. Urologist scheduled a 3rd surgery I 5 months to go in and check where and what is causing symptoms and to cauterize and flush blood clots from my bladder. I'm just wondering if anyone else had a similar thing happen and is there a chance tumors have been missed or come back this soon, or could it be a side effect from the Mitomycin.I like to hear comments if anyone else experienced this.Chemo.